Volume 17, issue 2 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Knot contact homology

Tobias Ekholm, John B Etnyre, Lenhard Ng and Michael G Sullivan

Geometry & Topology 17 (2013) 975–1112
Bibliography
1 M Abouzaid, Maslov $0$ nearby Lagrangians are homotopy equivalent arXiv:1005.0358
2 M Abouzaid, Framed bordism and Lagrangian embeddings of exotic spheres, Ann. of Math. 175 (2012) 71 MR2874640
3 V I Arnold, A B Givental, Symplectic geometry, from: "Dynamical systems, IV" (editors V I Arnold, S P Novikov), Encyclopaedia Math. Sci. 4, Springer (2001) 1 MR1866631
4 V I Arnold, S M Gusein-Zade, A N Varchenko, Singularities of differentiable maps, I: classification of critical points, caustics and wave fronts, Modern Birkhäuser Classics, Birkhäuser/Springer (2012) MR2896292
5 F Bourgeois, T Ekholm, Y Eliashberg, Symplectic homology product via Legendrian surgery, Proc. Natl. Acad. Sci. USA 108 (2011) 8114 MR2806647
6 F Bourgeois, T Ekholm, Y Eliashberg, Effect of Legendrian surgery, Geom. Topol. 16 (2012) 301 MR2916289
7 Y Chekanov, Differential algebra of Legendrian links, Invent. Math. 150 (2002) 441 MR1946550
8 G Dimitroglou Rizell, Knotted Legendrian surfaces with few Reeb chords, Algebr. Geom. Topol. 11 (2011) 2903 MR2846915
9 N M Dunfield, S Garoufalidis, Non-triviality of the $A$-polynomial for knots in $S^3$, Algebr. Geom. Topol. 4 (2004) 1145 MR2113900
10 T Ekholm, Morse flow trees and Legendrian contact homology in 1-jet spaces, Geom. Topol. 11 (2007) 1083 MR2326943
11 T Ekholm, J B Etnyre, Invariants of knots, embeddings and immersions via contact geometry, from: "Geometry and topology of manifolds" (editors H U Boden, I Hambleton, A J Nicas, B D Park), Fields Inst. Commun. 47, Amer. Math. Soc. (2005) 77 MR2189927
12 T Ekholm, J Etnyre, L Ng, M Sullivan, Filtrations on the knot contact homology of transverse knots, Math. Ann. 355 (2013) 1561 MR3037024
13 T Ekholm, J B Etnyre, J M Sabloff, A duality exact sequence for Legendrian contact homology, Duke Math. J. 150 (2009) 1 MR2560107
14 T Ekholm, J Etnyre, M Sullivan, The contact homology of Legendrian submanifolds in $\mathbb{R}^{2n+1}$, J. Differential Geom. 71 (2005) 177 MR2197142
15 T Ekholm, J Etnyre, M Sullivan, Non-isotopic Legendrian submanifolds in $\mathbb R^{2n+1}$, J. Differential Geom. 71 (2005) 85 MR2191769
16 T Ekholm, J Etnyre, M Sullivan, Orientations in Legendrian contact homology and exact Lagrangian immersions, Internat. J. Math. 16 (2005) 453 MR2141318
17 T Ekholm, J Etnyre, M Sullivan, Legendrian contact homology in $P\times\mathbb R$, Trans. Amer. Math. Soc. 359 (2007) 3301 MR2299457
18 T Ekholm, T Kálmán, Isotopies of Legendrian 1-knots and Legendrian 2-tori, J. Symplectic Geom. 6 (2008) 407 MR2471099
19 Y Eliashberg, Invariants in contact topology, from: "Proceedings of the International Congress of Mathematicians, II" (1998) 327 MR1648083
20 K Fukaya, Y G Oh, H Ohta, K Ono, Lagrangian intersection Floer theory: anomaly and obstruction, II, AMS/IP Studies in Advanced Mathematics 46, Amer. Math. Soc. (2009) MR2548482
21 K Fukaya, P Seidel, I Smith, Exact Lagrangian submanifolds in simply-connected cotangent bundles, Invent. Math. 172 (2008) 1 MR2385665
22 P B Kronheimer, T S Mrowka, Dehn surgery, the fundamental group and SU$(2)$, Math. Res. Lett. 11 (2004) 741 MR2106239
23 K Mishachev, The $N$-copy of a topologically trivial Legendrian knot, J. Symplectic Geom. 1 (2003) 659 MR2039159
24 D Nadler, Microlocal branes are constructible sheaves, Selecta Math. 15 (2009) 563 MR2565051
25 L L Ng, Computable Legendrian invariants, Topology 42 (2003) 55 MR1928645
26 L Ng, Knot and braid invariants from contact homology, I, Geom. Topol. 9 (2005) 247 MR2116316
27 L Ng, Knot and braid invariants from contact homology. II, Geom. Topol. 9 (2005) 1603 MR2175153
28 L Ng, Conormal bundles, contact homology and knot invariants, from: "The interaction of finite-type and Gromov–Witten invariants" (editors D Auckly, J Bryan), Geom. Topol. Monogr. 8 (2006) 129 MR2402823
29 L Ng, Framed knot contact homology, Duke Math. J. 141 (2008) 365 MR2376818
30 L Ng, Combinatorial knot contact homology and transverse knots, Adv. Math. 227 (2011) 2189 MR2807087
31 J W Robbin, D A Salamon, Asymptotic behaviour of holomorphic strips, Ann. Inst. H. Poincaré Anal. Non Linéaire 18 (2001) 573 MR1849689
32 J C Sikorav, Some properties of holomorphic curves in almost complex manifolds, from: "Holomorphic curves in symplectic geometry" (editors M Audin, J Lafontaine), Progr. Math. 117, Birkhäuser (1994) 165 MR1274929